# SDR DL72S030268

- Difficulty date: March 22, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,880 hours, 36,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT/FLOOR TRACK LIGHTING ILLUMINATED INFLIGHT MOMENTARILY AND VERY SPARADICALLY.  ALL ELECTRICAL INDICATIONS NORMAL.  FOUND EMERGENCY LIGHTS NOW COME ON IN ARM POS WITH ANY POWERSOURCE T/S PER WDM.  REPLACED CHARGER CONTROL RELAY-R70.  EMERGENCY LIGHTS NOW OPERATE NORMALLY.
